# SDR IPXA09157582

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE RELEASE WARNING LIGHT & BUZZER INOP. M409835    PERFORMED ADJ/TEST ON MAIN ENTRY DOOR WARNING LIGHT AND BUZZER PER AMM 52-73-00-05. SYS OPS CKS NORMAL WITH NO PROBLEMS NOTED.
